I have vaginal endometriosis and fibroids. Came off Seasonique because blood pressure was too high. Doctor plans on D&C, laser ablation & hysteroscopy, followed by Lupron injection. Dr. will do test to see if I am nearing menopause. Currently have hot flashes and night sweats. Not too many symptoms of endometriosis except heavy menses with clots for 3 of the 8 days. Currently no bleeding issues and dr is extremely surprised I am not bleeding all the time. I believe I am perimenopausal at this stage (age 50) with no cancer worries. I opted for D&C as opposed to hysterectomy. Had same procedures in 2004 which lasted until this year. What are your thoughts about Lupron or should I just see how it goes after the surgery and not get the injection.
23 Nov 2012
I am so glad that you decided against the lupron. I had endo and a hysterectomy about 12 years ago. I am 45 now. My endo had caused an adhesion and attachment of my ovary to my intestines. When they cut it away,they cut in favor of the ovary to not chance nicking the intestine. I only found this out after my OBGYN tried to give me estrogen and it made me very angry and hard to get along with. I stopped taking it and had very intermittent hot flashes. I was still in pain after my hysterectomy though. I very good doctor tested my hormones which were as normal as a woman with two ovaries and I was supposed to have none. The tiny ovary that was left created all this estrogen by itself. Most women with endo are estrogen dominant. I think that you will move into menopause naturally and shouldn't rush it unless you are in a lot of pain. I found out later that the pain that I was experiencing after my hysterectomy was pelvis floor muscles that were taunt.
I had to travel 50 miles each way to see a physical therapist that specialized in pelvic floor muscles and how to get them to relax. Also wanted to tell you that my daughter decided not to take the lupron and her surgeon recommended a birth control with no estrogen in it only has progesterone. I think it may have some of the same side effects, but it is in a pill versus a shot. You can't take the shot back once it's given
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... for my stools have been soft but not diarhea, but my "butt crack' is irritated and swollen. Is this a normal side effect to this shot ...
0 answers • 20 Dec 2010
I started bleeding jan 30th and stopped taking the pill on feb 15th and im still bleeding.
1 answer • 14 Mar 2011
I was in the hospital for a very low blood count (3.7). The bleeding started yesterday and isn't Lucrin (Lupron) suppose to stop your period. Is ...
0 answers • 8 Aug 2011
Suggested to me by my doctor to take the lupron depot 11.25 3month injection for heavy bleeding and?
... pain due to fibroids. Injection yesterday just need to know how long before I experience any side effects? Thinking about it and waiting for it ...
1 answer • 22 Mar 2012